Graded decomposition numbers of Ariki-Koike algebras for blocks of small weight

Lyle, Sinead and Ruff, Oliver (2016) Graded decomposition numbers of Ariki-Koike algebras for blocks of small weight. Journal of Pure and Applied Algebra, 220 (6). pp. 2112-2142.

[img]
Preview
PDF (SmallWeight) - Submitted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (472kB) | Preview

Abstract

We present some blocks of Ariki-Koike algebras H_{n,r} for which the decomposition matrices are independent of the characteristic of the underlying field. We complete the description of the graded decomposition numbers for blocks of Ariki-Koike algebras of weight at most two, which consists of analysing the indecomposable core blocks at level r = 3, and give a closed formula for the decomposition numbers in this case.

Item Type: Article
Uncontrolled Keywords: cyclotomic hecke algebra,quiver hecke algebra,specht moduls,decomposition numbers
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 05 Feb 2016 08:12
Last Modified: 22 Jul 2020 00:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/56951
DOI: 10.1016/j.jpaa.2015.10.019

Actions (login required)

View Item View Item